# SDR QXEA200701075

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 7,029 hours, 4,820 cycles
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: 47388904
- Part serial: 1258
- Condition: Malfunctioned
- Location: Fire Warning
- Part time: 7,030 hours, 4,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - RECEIVED A INTERMITTENT FIRE SYSTEM WARNING FAULT MESSAGE. MAINTENANCE REPLACED THE FIDEX CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
